2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi, Fatemeh, Caroline Uhler, Charles Wang, and Josephine Yu. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics 32, no. 1 (2018): 64–93. https://doi.org/10.1137/16M107894X.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society 52, no. 3 (2015): 977–86. https://doi.org/10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi, Fatemeh, Caroline Uhler, Charles Wang, and Josephine Yu. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics 32, no. 1 (2018): 64–93. https://doi.org/10.1137/16M107894X.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society 52, no. 3 (2015): 977–86. https://doi.org/10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed